Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 361703, 7 pages
http://dx.doi.org/10.1155/2014/361703
Research Article

The Modelled Raindrop Size Distribution of Skudai, Peninsular Malaysia, Using Exponential and Lognormal Distributions

1Institute of Environmental and Water Resources Management, Universiti Teknologi Malaysia, 81310 Skudai, Johor, Malaysia
2Department of Civil Engineering, Faculty of Engineering, Kano University of Science and Technology, 713101 Wudil, Kano, Nigeria
3Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 Skudai, Johor, Malaysia

Received 20 February 2014; Revised 6 May 2014; Accepted 13 June 2014; Published 8 July 2014

Academic Editor: Federico Porcu

Copyright © 2014 Mahadi Lawan Yakubu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahadi Lawan Yakubu, Zulkifli Yusop, and Fadhilah Yusof, “The Modelled Raindrop Size Distribution of Skudai, Peninsular Malaysia, Using Exponential and Lognormal Distributions,” The Scientific World Journal, vol. 2014, Article ID 361703, 7 pages, 2014. https://doi.org/10.1155/2014/361703.